Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Panic! Button for Immediate Help
TOPIC:  

Birth Control - Having Panic Attack



 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


CHRISTASP
Posts: 1,620
5/30/13 8:24 A

I would try the birth control for a month or two, three and see what your personal experience is.
In the meantime keep researching and maybe see a naturopath or an acupuncturist to see if you can find other ways to heal from the cramps.
Most of all, don't panic. You can find your way with this.



SMOOTHIEGIRL1
SparkPoints: (69)
Fitness Minutes: (60)
Posts: 10
5/30/13 7:44 A

Is there some other kind of alternative you could try? I was on the bc pill for years (a mix of the regular and low dose kind, several different brands over the years), and then last year got a blood clot because of it. Scariest thing I've ever gone through.Went off of it and gained weight/hormones went totally wonky-even my eyes got worse (dr. said that's normal from going off of the pill?!). If I knew then what I knew now I'd never have gone near the dang thing in the first place emoticon .



Edited by: SMOOTHIEGIRL1 at: 5/30/2013 (07:47)


SPARK_COACH_JEN
Posts: 55,778
5/24/13 6:58 A

Slimmerkiwi has given you some great advice. I agree that it's best to talk to your doctor about the potential side effects, and also to consider talking to a professional about your past ED problems and your current emotions regarding weight gain. Hopefully they can help ease your concerns while also finding a fix to your medical issue.

Coach Jen



SLIMMERKIWI
SparkPoints: (128,536)
Fitness Minutes: (32,656)
Posts: 21,451
5/24/13 5:55 A

Birth Control, just like any other medication, or food for that matter, affects people in different ways. It never affected me with weight-gain, it never affected my daughter with it, and many others I know it never caused a weight problem.

I think that you really need to talk with your Dr about this. If you don't have a Therapist, please ask for a referral to one - especially one who specializes with ED because you have indicated that this has been a problem, and it also appears that you still are affected by the issues to a certain degree. The Therapist will be able to give you the tools to help you through, and also encourage good relaxation techniques.

It would also be helpful for you to ask for a referral to a Registered Dietitian, because cramps CAN be (partly) caused by certain nutrient deficiencies. If you aren't weighing your food and entering it all into the Nutrition Tracker, I encourage you to do so, and then when you see the Dietitian, take some printouts to show her. She may be able to see from that if you are getting enough of these nutrients, or if your intake needs tweaking.

Good luck,
Kris





LOVE4KITTIES
Posts: 1,907
5/24/13 2:34 A

I've been taking the generic loestrin birth control pills (microgestin) for several years now. I LOVE, LOVE, LOVE them. I take them daily for 3 months and then stop for 1 week. They have dramatically improved my life as I have gone from having long, miserable, heavy periods to just having a few days of light spotting every 3 months. They are low dose pills. I have not noticed any adverse effects from them whatsoever. I absolutely do NOT have any increase in appetite and I definitely haven't gained any weight. I lost almost 75 lbs while taking them. They are the best thing ever, in my opinion.



MISSNUSS
Posts: 120
5/24/13 1:25 A

Ok, please. I need someone to help me. I have had horrid cramps for years that have been getting worse. I mean throwing up, the craps, sever pain to almost passing out. And its gotten worse. I am getting cramps sooner that last longer. Today I saw the OBGYN and she put me on lo loestrogen birth control. I am TERRIFIED of gaining weight. I cant do it. I was anorexic when I was younger. I still watch what I eat like a hawk, and try to run 3-4 times a week while standing instead of sitting, control TV time, ect. I CANT GO BACK. I cant. I cant handle it.I can do it anymore. Please someone help. I have read all these stories where its a myth but all these women are saying that they gained weight. They also said that its not directly weight but increased appatite, just dont eat. No duh, if your starving your going to eat. Please, please please. I cant go back.



 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: multivitamins liquid | flintstones multivitamins | multivitamins with minerals
x Lose 10 Pounds by November 2! Get a FREE Personalized Plan